EconPapers    
Economics at your fingertips  
 

Improving the Asymptotic Properties of Discrete System Zeros in Fractional‐Order Hold Case

Cheng Zeng, Shan Liang and Yingying Su

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Remarkable improvements in the asymptotic properties of discrete system zeros may be achieved by properly adjusted fractional‐order hold (FROH) circuit. This paper analyzes asymptotic properties of the limiting zeros, as the sampling period T tends to zero, of the sampled‐data models on the basis of the normal form representation of the continuous‐time systems with FROH. Moreover, when the relative degree of the continuous‐time system is equal to one or two, an approximate expression of the limiting zeros for the sampled‐data system with FROH is also given as power series with respect to a sampling period up to the third‐order term. And, further, the corresponding stability conditions of the sampling zeros are discussed for fast sampling rates. The ideas of the paper here provide a more accurate approximation for asymptotic zeros, and certain known achievements on asymptotic behavior of limiting zeros are shown to be particular cases of the results presented.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/268684

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:268684

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:268684